Hi well come to HCM.
What drug you are taking you have not mentioned. Yes you can very well give trial if
the drug being used is in sustaine release form and there the feect will remain for 24 hrs.
At times if the stress and aniety is removed it may help you to reduce the dose.Change
in life style and improvement in dietary habbit,exercise all this have positve impact on
Blood pressure. But Bp mau not rebound foe few days so watch on your Bp is very
recently my blood pressure has not responded to weight loss and exercise so the doctor placed me on 10mg lisinoprolthat went up to 20mg recently.However the side effects of night coughing, insomnia ,constant urinaton and dizziness meant a return to 10mg and 5mgamopropoline,i think that is the right spelling. Despite this i am still getting chest pain and dizzy spells. I have been told that blood pressure meds can be a hit or a miss until you get the right one. Can any of you relate or give advice.thx
I have been taking medicine for high blood pressure, but have consistently been having low blood pressure and stopped taking my medicine. Since I stopped taking the medicine my blood pressure has consistently been good. This has been happening for at least 2 weeks. Does this mean that I don t need to take the medicine because my condition has changed for the better?
I have had High BP since i was 17 and am now 35. I recently changed BP medication to try and get pregnant. I was responding well to those medications and have suddenly stopped responding to them. I went back to doctor and was put on different BP meds and they also have had no effect at all on my high pressure. What could of changed. I have never had problems with high pressure since starting medicine at 17.
I am 73 years oldman suffering from hypertension since last 20 years. since last three years I am taking single dose of olmezest Beta-25mg in morning and single dose of Olsar-20mg in evening. however I am experiencing acute weakness and indigestion, kindly give suitable guidance
hiya i am 33 weeks pregnant and i just messured my BP it is 156 over 101... i have been in hospital onmonday because my BP was up...they took blood and urine but both came back fine... imreally worried nowbecause the BP is still high.... any advise i should do now? thanks tasha
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...